# SDR QXEA0002556

- Difficulty date: September 18, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,795 hours, 44,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: XB864041
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY EXIT LIGHT AT ROW 12 SEAT B INOPERATIVE.  REMOVED AND REPLACED SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
